# SDR CHQA200800254

- Difficulty date: December 23, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N291SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145486
- Aircraft time: 18,789 hours, 15,284 cycles
- Engine: Allsn AE3007A
- Engine time: 11,441 hours, 9,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE EMERGENCY FLOOR STRIP LIGHTING FROM ROWS 12 TO 19 WERE FOUND TO BE INOP.  THE NR 6 EMERGENCY LIGHT INVERTER WAS REPLACED AND THE SYSTEM OPERATED NORMALLY.
